# SDR DALA2014091805113

- Difficulty date: September 11, 2014
- Submitted: September 19, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,790 hours, 45,976 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: R1 Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BEAM NR 1 FWD AND AFT ENDS AT R1 DOOR STRUCTURE.  DAMAGED BEAM WAS REPLACED IAW SRM 51-30-1, 51-30-2 , 51-30-5.
